RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 1, Pages 3–35 (Mi msb1258)  

This article is cited in 6 scientific papers (total in 6 papers)

Structural stability of control systems on orientable surfaces

A. A. Davydov


Abstract: Structural stability of a smooth control system in general position on a smooth orientable compact surface is proved. This result is an analogue for control systems of the theorem on structural stability of a smooth vector field in general position on the sphere.

Full text: PDF file (2217 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 72:1, 1–28

Bibliographic databases:

UDC: 517.9
MSC: Primary 58F10, 93D99; Secondary 34D30
Received: 15.05.1990

Citation: A. A. Davydov, “Structural stability of control systems on orientable surfaces”, Mat. Sb., 182:1 (1991), 3–35; Math. USSR-Sb., 72:1 (1992), 1–28

Citation in format AMSBIB
\Bibitem{Dav91}
\by A.~A.~Davydov
\paper Structural stability of control systems on orientable surfaces
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 1
\pages 3--35
\mathnet{http://mi.mathnet.ru/msb1258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1098837}
\zmath{https://zbmath.org/?q=an:0776.93017|0735.93013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..72....1D}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 72
\issue 1
\pages 1--28
\crossref{https://doi.org/10.1070/SM1992v072n01ABEH001262}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JF72300001}


Linking options:
  • http://mi.mathnet.ru/eng/msb1258
  • http://mi.mathnet.ru/eng/msb/v182/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pukhlikov A., “Structurally Stable Singularities of Discontinuous Dynamical Systems”, Differ. Equ., 35:5 (1999), 675–682  mathnet  mathscinet  zmath  isi
    2. Butenina N., “Cells of Controlled Dynamical Systems on the Plane”, Differ. Equ., 36:11 (2000), 1604–1609  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. A. Grishina, A. A. Davydov, “Structural Stability of Simplest Dynamical Inequalities”, Proc. Steklov Inst. Math., 256 (2007), 80–91  mathnet  crossref  mathscinet  zmath  elib  elib
    4. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. A. Davydov, Hy Duc Manh, “Singularities of the attainable set on an orientable surface with boundary”, J Math Sci, 2012  crossref
    6. H.D.uc Manh, “Generic Singularities of the Attainable Set on Surfaces with Boundary”, J Math Sci, 2014  crossref
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:344
    Full text:90
    References:33
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019